# SDR 2016FA0000328

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: General aviation
- Aircraft: N853SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1586
- Aircraft time: 459 hours, 413 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Part number: 065001950100
- Part serial: KTA28102028
- Condition: Failed
- Location: Rudder
- Part time: 459 hours, 413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED RUDDER TRIM RUNAWAY AFTER TAKEOFF DURING CLIMB OUT.
